# SDR MASA2018071513412

- Difficulty date: July 15, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N243LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15064
- Aircraft time: 20,808 hours, 18,796 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock Pin
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR HARD TO OPEN. LUBED LOCKING PINS.
